# SDR AALA20151009003

- Difficulty date: October 9, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 19,236 hours, 7,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146A34235
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 727, PLUS 6 INCHES AT LT KEEL BEAM EXTENSION & FLOOR SUPPORT, CRACKED IN FWD RADIUS.  R & R FLOOR SUPPORT FITTING IAW AARD 51-10-00-05 & PRINT 146A3423.
